Each Pseudovent™ 400 (pseudoephedrine hcl extended-release and guaifenesin) 12-hour Capsule contains in combination:

Active Ingredient (in each tablet)

ZYRTEC-D® (cetirizine, pseudoephedrine) Tablets (cetirizine hydrochloride 5 mg and pseudoephedrine hydrochloride 120 mg) Extended Release Tablets for oral administration contain 5 mg of cetirizine hydrochloride for immediate release and 120 mg of pseudoephedrine hydrochloride for extended release in a bilayer tablet. Tablets also contain as inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose.

CLARINEX-D®12 HOUR Extended Release Tablets are oval shaped blue and white bilayer tablets containing 2.5 mg desloratadine in the blue immediate-release layer and 120 mg of pseudoephedrine sulfate, USP in the white extended-release layer which is released slowly, allowing for twice-daily administration.

Claritin-D 12 Hour Extended Release Tablets: Claritin-D 12 hour extended release tablets contain 5 mg loratadine in the tablet coating for immediate release and 120 mg pseudoephedrine sulfate equally distributed between the tablet coating for immediate release and the barrier-coated extended release core.

ZUTRIPRO Oral Solution contains hydrocodone bitartrate (a semisynthetic centrally-acting opioid antitussive), Chlorpheniramine maleate (an antihistamine), and pseudoephedrine hydrochloride (an indirect sympathomimetic amine).

REZIRA Oral Solution contains hydrocodone bitartrate (a semisynthetic centrally-acting opioid antitussive) and pseudoephedrine hydrochloride (a sympathomimetic amine).

ALLEGRA-D® 12 HOUR (fexofenadine hcl and pseudoephedrine hcl) (fexofenadine hydrochloride and pseudoephedrine hydrochloride) Extended-Release Tablets for oral administration contain 60 mg fexofenadine hydrochloride for immediate release and 120 mg pseudoephedrine hydrochloride for extended release. Tablets also contain as excipients: microcrystalline cellulose, pregelatinized starch, croscarmellose sodium, magnesium stearate, carnauba wax, stearic acid, silicon dioxide, hypromellose and polyethylene glycol.

FOR COMPLETE PRESCRIBING INFORMATION, REFER TO THE INDIVIDUAL DRUG MONOGRAPHS (PSEUDOEPHEDRINE HYDROCHLORIDE; TERFENADINE).

CLARINEX-D 24 HOUR Extended Release Tablets are light blue oval-shaped tablets containing 5 mg desloratadine in the tablet coating for immediate release and 240 mg pseudoephedrine sulfate USP in the tablet core for extended release.